MAUDE Adverse Event Report: BARD REYNOSA S.A. DE C.V. POWERPORT MRI ISP, 8 FR GROSH, INTER W/O SUT. PLUG, S/L; IMPLANTABLE PORT

BARD REYNOSA S.A. DE C.V. POWERPORT MRI ISP, 8 FR GROSH, INTER W/O SUT. PLUG, S/L; IMPLANTABLE PORT
Model Number 1808561
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.This is the only complaint reported to date for this lot number and failure mode.One introducer sheath and corresponding dilator were returned for evaluation.The dilator was returned inserted into the sheath.The distal tip of both the sheath and dilator appeared to be damaged, with both appearing to curl outward.Based on this finding, the investigation is confirmed for the introducer damage, specifically damage to the introducer sheath and dilator.It is likely that the damage to the sheath and the damage to the dilator both occurred as a result of the same failure, which likely occurred during insertion per the reported event details.However, the definitive root cause could not be determined based upon available information.It is unknown whether patient and/or procedural issues contributed to the reported event.Potential contributing factors include insertion technique, steep insertion angle and insufficient sized skin nick.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one(1) malfunction event.A review of the events indicated that model 1808561 implantable port during port device implant, when advancing, the tip of the dilator allegedly curled up.It was further reported that a new port device was used to complete the procedure.This report was received from one source.This event involved one patient with no reported patient injury.Patient age, weight, and gender not provided.

Brand Name
POWERPORT MRI ISP, 8 FR GROSH, INTER W/O SUT. PLUG, S/L
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD REYNOSA S.A. DE C.V.
blvd montebello #1
parque industrial colonial
reynosa tamaulipas 88780
MX  88780
MDR Report Key8532608
Report Number3006260740-2019-01063
Device Sequence Number11129210
Product Code LJT
UDI-Device Identifier00801741027123
UDI-Public(01)00801741027123
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1808561
Device Catalogue Number1808561
Device Lot NumberRECW0362
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/19/2019
Patient Sequence Number1